# SDR AALA202403196261

- Difficulty date: March 17, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A321-231
- Aircraft serial: 6761
- Aircraft time: 25,320 hours, 9,907 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P3796
- Condition: Odor
- Location: Zone 100
- Part time: 35,187 hours, 20,223 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORTED BAD SMELL IN THE AFT CABIN JUST BEFORE TOUCHDOWN. REPLACED APU (AALA202403196261) AND ENGINE TEMPERATURE CONTROL THERMOSTAT (AALA202403193644).
